+ Reply to Thread
Results 1 to 3 of 3
  1. #1
    Join Date
    Jan 2016
    Posts
    2
    Thanks
    1
    Thanked
    1
    Reviews
    0

    Default I'm a total PMS monster on prednisone

    Hi ladies I have been on prednisone for an autoimmune condition for almost a year now, my original dosage was as high as 50 mg and I've tapered down to a 12.5 mg dose currently, although I hate this drug, my body hates me if I'm not on it, the problem is DH is copping the major mood swings and total PMS made worse by the prednisone in the meantime.
    Can you please help me in any tips you may have to manage PMS? I can't Injest/ take the evening primrose oil and other herbal extracts etc as it interferes with my liver levels, I have tried meditating but often find it helps me to chill out only to go from 0 to 100 when set off again, I've spoken to my doc and he suggested an antidepressant but I don't feel a 3 day condition warrants another drug to be used, plus he wanted to avoid it again due to my liver
    Sometimes I think DH baits me but I know I'm just difficult and it's horrible as its not in my nature to act like this.

  2. #2
    Join Date
    Mar 2013
    Posts
    1,719
    Thanks
    457
    Thanked
    907
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    How are you going on the 12.5mg? I find once I'm down to less than 20mg a lot of the side effects are easier to manage. I'm currently on 15mg but anything above 20 I really really struggle, so much so that the dr only started me on 25mg this time round instead of 40 which I just can't manage well.

    I had to sit dh down and really drum into him that I am not being snappy/angry etc on purpose, that I was sorry for any sort of blow up and to be please be patient and kind. Still, we had arguments which I know are not reasonable. Try and remove yourself if you feel frustrated and angry - go for a walk/run/swim to help get the emotions out, it's also good for the jittery/pent up feelings you can sometimes get on this medication too.

    Big hugs, these drugs are called the Devils tic tacs for a reason. Awesome on one hand, awful on the other.

  3. The Following User Says Thank You to Pearlygirl For This Useful Post:

    Calypsogal  (10-01-2016)

  4. #3
    Join Date
    Jan 2016
    Posts
    2
    Thanks
    1
    Thanked
    1
    Reviews
    0
    Thanks @Pearlygirl, the symptoms have definatley settled down with the introduction of other immunosuppressants although I'm about to be bumped back up to the 25 mg if my levels are not in check which they aren't, I had mouth ulcers,extreme fatigue, weight gain, skin issues hair loss and joint pain just to name a few on anything 15mg and above 😕
    I do exercise daily and still feel like a complete idiot after my outbursts, I don't get a lot of time to myself with a 1 year old so swimming is out. I too have told my husband I don't mean to but it's like my body isn't my body on these things sometimes. We are usually so happy together but I just can't stop from reacting every month 👎🏼
    Thanks for your response I hope your journey to good health is going well

  5. The Following User Says Thank You to Calypsogal For This Useful Post:

    Pearlygirl  (10-01-2016)


 

Similar Threads

  1. LeapPad 3 or XDI Ultra or total waste of money
    By WiseOldOwl in forum General Parenting Tips, Advice & Chat
    Replies: 13
    Last Post: 22-07-2015, 06:36
  2. CSIRO Total Wellbeing Online Plan?
    By emski72 in forum General Chat
    Replies: 2
    Last Post: 09-04-2015, 08:35

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
Baby U & The Wiggles - Toilet Training ProductsToilet training can be a testing time but Baby U is there to assist you and your toddler with the daunting task of ...
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›